[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] blood in site and tubing!

Hi gang,

Hope you can help me out here with this one. 

This morning I changed Kevin to a tummy site after moving around his back 
side for the last two changes.  This morning bg was 135 and then today at 
lunch he was almost 600!!  I asked him if he ate anything and he said he had 
on graham cracker (which he pumped for) and a couple of candies which he 
didn't pump for.  Of course I railed into him for not pumping, figuring he 
should have pumped for that. Well, after we both apologized he corrected and 
proceeded to eat lunch and PUMPED!!

He was watching the football game, with no snacking and he said he felt high. 
We checked him and he was almost 500.  Finally I looked at his site and saw 
that blood was forming in the site and the tubing. We changed him right away, 
but can't figure out how or what this means..Is it like hitting a capillary 
when giving a shot?  Is there something I can do to prevent it from happening 

Thanks, Linda 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml